Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 16, Number 1

On the invariance and the lower semi-continuity of plurigenera of algebraic varieties
Shigeharu Takayama.
J. Algebraic Geom. 16 (2007), 1-18
Abstract, references and article information
Full-text PDF
MathSciNet review: 2257317
Linear systems in $\mathbb{P}^{2}$ with base points of bounded multiplicity
Stephanie Yang.
J. Algebraic Geom. 16 (2007), 19-38
Abstract, references and article information
Full-text PDF
MathSciNet review: 2257318
Intersection cohomology of hypertoric varieties
Nicholas Proudfoot and Benjamin Webster.
J. Algebraic Geom. 16 (2007), 39-63
Abstract, references and article information
Full-text PDF
MathSciNet review: 2257319
Rationally connected foliations after Bogomolov and McQuillan
Stefan Kebekus, Luis Solá Conde and Matei Toma.
J. Algebraic Geom. 16 (2007), 65-81
Abstract, references and article information
Full-text PDF
MathSciNet review: 2257320
Iwasawa theory of the fine Selmer group
Christian Wuthrich.
J. Algebraic Geom. 16 (2007), 83-108
Abstract, references and article information
Full-text PDF
MathSciNet review: 2257321
The generalized de Rham-Witt complex over a field is a complex of zero-cycles
Kay Rülling.
J. Algebraic Geom. 16 (2007), 109-169
Abstract, references and article information
Full-text PDF
MathSciNet review: 2257322
Ekedahl-Oort strata and the first Newton slope strata
Shushi Harashita.
J. Algebraic Geom. 16 (2007), 171-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 2257323
American Mathematical Society